Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

January 11, 2014Henry County, Newton County, Spalding County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 11, 2014, 2:51 AM EST for Henry County, Newton County, Spalding County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2014, 2:51 AM EST (07:51 UTC)
Expired
Jan 11, 2014, 3:15 AM EST
In force
24 min
Issued by
NWS Atlanta, GA

Counties Henry County, GA, Newton County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
405 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WWUS82 KFFC 110751
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EST SAT JAN 11 2014

GAZ048-056-057-110815-
251 AM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING...
NEWTON AND HENRY COUNTIES UNTIL 315 AM EST...

AT 249 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRIFFIN...MOVING NORTHEAST AT 55 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SPALDING...NEWTON AND HENRY COUNTIES...
INCLUDING AREAS AROUND EXPERIMENT...HIGHLAND MILLS...VAUGHN...
ZETELLA...ROVER...ORCHARD HILL...GRIFFIN...WALKER MILL...SUNNY
SIDE...TOWALAGA...LOCUST GROVE...LUELLA...BLACKSVILLE...MCDONOUGH AND
KELLEYTOWN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3356 8409 3353 8404 3365 8393 3374 8391
      3362 8369 3349 8368 3350 8371 3344 8382
      3337 8386 3344 8393 3333 8404 3330 8410
      3328 8409 3325 8412 3318 8421 3319 8432
      3326 8441
TIME...MOT...LOC 0751Z 224DEG 50KT 3327 8425

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 11, 1:00 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Jan 11, 1:00 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 AM EST SAT JAN 11 2014

.UPDATE...
DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM FOR A PORTION OF CENTRAL GA.

.PREVIOUS...
.EVENING UPDATE...
MONITORING AREA VISIBILITIES FOR MORE WIDESPREAD DENSE FOG. IF WINDS
DIMINISH ENOUGH... LOW CEILINGS COULD SIT DOWN AND REDUCE
VISIBILITIES BELOW 1/2 MILE OVER A MORE WIDESPREAD AREA THEN
CURRENTLY OBSERVING. WILL GO AHEAD AND ADD MENTION OF DENSE FOG IN
THE FORECAST FOR TONIGHT... AND IF BECOMES MORE WIDESPREAD AND
PERSISTENT... MAY HAVE TO POST A DENSE FOG ADVISORY. OTHERWISE...
LOW CLOUDS... FOG AND DRIZZLE WILL PERSIST WITH THE COOL EASTERLY
SURFACE WIND/WEDGE BEING OVERRUN BY THE WARM/MOIST MID LEVEL FLOW.
SURFACE WINDS SHOULD VEER MORE SE BY 5-6AM AS THE WARM FRONT...
CURRENTLY NEAR THE GA COAST AND ACROSS SOUTH GA... CREEPS NORTH
AHEAD OF SATURDAY'S COLD FRONT. /39

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
/ISSUED AT 258 PM EST FRI JAN 10 2014/
WEDGE REMAINS IN PLACE ACROSS THE CWA...HOWEVER A COLD FRONT WILL
PUSH THROUGH THE STATE ON SATURDAY AND BREAK DOWN THE WEDGE. CLOUDS
WILL REMAIN IN PLACE OVERNIGHT AND RATHER THAN NEARLY STEADY
TEMPERATURES...WITH WARM ADVECTION AHEAD OF THE FRONT...TEMPERATURES
WILL INCREASE DURING THE OVERNIGHT PERIOD. FRONT WILL APPROACH NW
GEORGIA BY 12Z SATURDAY. AHEAD OF THIS THOUGH...OVERRUNNING MOISTURE
WILL INCREASE AROUND 6Z ACROSS NORTH GEORGIA AND THUS HAVE SHOWN
CATEGORICAL POPS ACROSS NORTH GEORGIA FOR THE SECOND HALF OF THE
NIGHT. MODELS ARE ALL IN GOOD TIMING WITH THE PRECIP SO HAVE
BASICALLY TRANSITIONED THE RAIN THROUGHOUT THE CWA ON SATURDAY AND
BEGIN TO CLEAR IT OUT OF NORTH GEORGIA DURING THE AFTERNOON. WITH
DECENT RAINFALL AMOUNTS EXPECTED ACROSS NORTH GEORGIA BETWEEN 6Z
TONIGHT AND 18Z TOMORROW...WILL HAVE TO CLOSELY MONITOR THE RAINFALL
AMOUNTS. SEE THE HYDRO SECTION FOR DETAILS.

MUCAPE SHOWS THE INSTABILITY INCREASING OVERNIGHT ACROSS CENTRAL
GEORGIA WITH VALUES AROUND 500 J/KG BY 06Z. INSTABILITY REMAINS THE
BEST ACROSS CENTRAL AND IN PARTICULAR EAST CENTRAL GEORGIA ON
SATURDAY. BASED ON THIS HAVE INCLUDED A SLIGHT CHANCE OF THUNDER
ACROSS FAR NORTHERN CENTRAL GEORGIA AND FAR SOUTHERN NORTH GEORGIA
AND THEN A CHANCE SOUTH OF THAT AREA. 0-1KM SHEAR IS STRONG ACROSS
NORTH GEORGIA AROUND 12Z ON SATURDAY WITH THE GFS SHOWING 40-50KTS.
INSTABILITY IS LACKING WITH THIS...HOWEVER WITH THESE VALUES AND THE
APPROACHING FRONT...WILL HAVE TO WATCH FOR SOME STRONGER WINDS IN
THE SHOWERS ASSOCIATED WITH THE FRONT. CONCERN FOR SEVERE WEATHER
REMAINS ACROSS EAST CENTRAL GEORGIA WHERE THE INSTABILITY IS BETTER.
LOW LEVEL SHEAR IS AROUND 40KTS SO CONDITIONS EXIST FOR DAMAGING
WIND...GENERALLY SOUTH AND EAST OF A LINE FROM AMERICUS TO MACON TO
WASHINGTON. ALTHOUGH THUNDERSTORMS ARE POSSIBLE NORTH OF THIS
AREA...THE BEST THREAT FOR SEVERE WEATHER REMAINS SOUTH AND EAST OF
THE AFOREMENTIONED LINE. AN ISOLATED TORNADO CANNOT BE RULED OUT
WITH THIS SYSTEM. SPC CONTINUES TO SHOW EAST CENTRAL GEORGIA IN A
SLIGHT RISK. BEST TIMING WOULD BE LATE MORNING INTO THE AFTERNOON.

11

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
/ISSUED AT 258 PM EST FRI JAN 10 2014/
BUMPED UP POPS SOME MONDAY OVER W GA AND ACROSS THE AREA
FOR MONDAY NIGHT ASSOCIATED WITH THE NEXT COLD FRONT.
OTHERWISE MAINLY ONLY TWEAKS TO THE LONG TERM.

BDL

PREVIOUS DISCUSSION...
POSSIBLE SEVERE WEATHER MAKER MOVES EAST OF THE AREA BY THE
BEGINNING OF THE EXTENDED FORECAST. THERE IS STILL A BIT OF
MOISTURE ACROSS NORTH GA FLOWING AROUND THE BACK SIDE OF THE MAIN
LOW CENTER. THE REMAINING MOISTURE APPEARS TO CLEAR THE STATE BY
06Z BEFORE TEMPS CAN DIP TO NEAR FREEZING ACROSS NORTH GA. IT WILL
BE A CLOSE CALL BUT MAY SEE A BRIEF PERIOD OF MIXED PRECIP AS THIS
SYSTEM EXITS THE AREA. HIGH PRESSURE BUILD IN SUN BUT IT WILL BE
SHORT LIVED AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA
BY 12-18Z MON. BOTH THE GFS AND ECMWF SHOW THIS NEXT SYSTEM MOVING
OUT OF THE WESTERN GULF SUN NIGHT AND PUSHING INTO WESTERN GA BUT
THE ECMWF IS ABOUT 6-12 HOURS SLOWER THAN THE GFS. THE ECMWF ALSO
SHOWS A BIT STRONGER SYSTEM SO WILL DEFINITELY HAVE TO KEEP AN EYE
ON THIS ONE. GOING WITH CHANCE POPS FOR NOW BUT COULD SEE
INCREASING THEM TO LIKELY AS THE MODELS GET A BETTER HANDLE ON
THIS SYSTEM. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE REGION
TUESDAY...ANOTHER HIGH PRESSURE RIDGE BUILDS IN FOR THE REST OF
THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH
A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE
THROUGH.

01

&&

.HYDROLOGY...
EXPECT 1-2 INCHES OF RAINFALL ACROSS NORTH GEORGIA THROUGH 00Z
SUNDAY WITH THE HIGHER AMOUNTS ACROSS THE NORTHEAST GEORGIA
MOUNTAINS. RAINFALL AMOUNTS FOR CENTRAL GEORGIA ARE EXPECTED TO BE
AROUND 1 INCH OR LESS. BASED ON THESE AMOUNTS...WIDESPREAD FLOODING
IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR FLOOD
STAGE...THIS INCLUDES THE USUAL TROUBLE SPOTS OF BIG CREEK AT
ALPHARETTA AND CUMMING. IF HIGHER AMOUNTS THAN FORECAST DO
OCCUR...ADDITIONAL FLOODING IS POSSIBLE. BASED ON THE SUCH ISOLATED
NATURE OF THE MINOR FLOODING THAT IS POSSIBLE...NO FLOOD WATCH IS
PLANNED AT THIS TIME. FOLKS SHOULD CONTINUE TO MONITOR THE RAINFALL
AMOUNTS CLOSELY THOUGH.

&&

.AVIATION...
06Z UPDATE...
EXPECT LIFR CIGS...-DZ AND FG/BR TO PERSIST REMAINDER OF THE NIGHT.
A SLIGHT IMPROVEMENT TO IFR EXPECTED AS RAIN INCREASES AND WINDS GO
MORE SOUTHEAST TOWARD SUNRISE. WIND SOUTHWEST 10 TO 15KT AND GUSTY
BY 14-15Z. A COLD FRONT WILL ENTER NW GA AROUND 12Z AND CROSS THE
FORECAST AREA TODAY. WILL CONTINUE TO MONITOR THE POTENTIAL FOR TSRA
IN ATLANTA...BUT CURRENT THINKING IS THE GREATER TSRA THREAT WILL BE
ACROSS CENTRAL GA AROUND CSG TO MCN. CIGS SHOULD SCT BY 22Z AS THE
DRIER AIR MOVES IN.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS. MEDIUM TO HIGH CONFIDENCE ON
WINDS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  63  39  58 /  90 100   5   0
ATLANTA         47  63  39  57 / 100 100   5   0
BLAIRSVILLE     46  60  33  54 / 100 100  20   0
CARTERSVILLE    49  63  34  56 / 100 100   5   0
COLUMBUS        52  68  41  60 /  70 100   5   0
GAINESVILLE     45  64  37  55 / 100 100   5   0
MACON           52  70  40  61 /  70 100   5   0
ROME            47  65  33  56 / 100 100   5   0
PEACHTREE CITY  47  65  35  58 /  90 100   5   0
VIDALIA         59  71  46  64 /  50 100  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY PORTIONS OF CENTRAL UNTIL 8 AM.
&&

SHORT TERM...11/39
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jan 10, 9:55 PM EST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EST FRI JAN 10 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
955 PM EST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

PATCHY AREAS OF DENSE FOG ARE EXPECTED OVERNIGHT ACROSS NORTH AND
CENTRAL GEORGIA. WIDESPREAD VISIBILITIES OF 1 TO 3 MILES WILL
PREVAIL THROUGH THE OVERNIGHT PERIOD WITH PATCHY AREAS OF VISIBILITY
LESS THAN A MILE. A FEW AREAS WILL SEE AT LEAST BRIEF PERIODS OF
VISIBILITIES LESS THAN A QUARTER OF A MILE. DRIVERS SHOULD SLOW DOWN
AND USE LOW-BEAM HEADLIGHTS.

.DAYS TWO THROUGH SEVEN...
SATURDAY THROUGH THURSDAY...
THE BEST CHANCES OF THUNDER REMAIN ACROSS CENTRAL GEORGIA
SATURDAY...WHERE THE BEST INSTABILITY WILL RESIDE. CAPES ARE
EXPECTED TO REACH THE 200 TO 400 J/KG RANGE WITH DEWPOINTS RISING
INTO THE UPPER 50S AND LOWER 60S. AREAS ALONG AND SOUTH OF A LINE
FROM WARRENTON TO AMERICUS WILL HAVE THE BEST POTENTIAL FOR STRONG
OR SEVERE THUNDERSTORMS SATURDAY AFTERNOON. WITH STRONG UPPER LEVEL
WINDS...DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT. HOWEVER...A
BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE...MAINLY ACROSS NORTH GEORGIA.

NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jan 11, 1:57 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EST SAT JAN 11 2014

GAZ067-078-110730-
157 AM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MERIWETHER
AND HARRIS COUNTIES UNTIL 230 AM EST...

AT 151 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMILTON...MOVING NORTHEAST AT 55 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MERIWETHER AND HARRIS COUNTIES...INCLUDING
AREAS AROUND PINE MOUNTAIN VALLEY...HAMILTON...F.D. ROOSEVELT STATE
PARK...PINE MOUNTAIN-CALLAWAY GARDENS...SHILOH...STOVALL...DURAND...
WARM SPRINGS...MANCHESTER...HARRIS CITY...RALEIGH...GREENVILLE...
WOODBURY...IMLAC AND WOOSTER. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

&&

LAT...LON 3287 8497 3287 8487 3296 8486 3322 8454
      3322 8451 3321 8450 3304 8454 3291 8453
      3284 8462 3285 8470 3279 8469 3263 8491
      3278 8508
TIME...MOT...LOC 0657Z 229DEG 47KT 3283 8486
Special weather statement, Jan 11, 2:51 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EST SAT JAN 11 2014

GAZ048-056-057-110815-
251 AM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING...
NEWTON AND HENRY COUNTIES UNTIL 315 AM EST...

AT 249 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRIFFIN...MOVING NORTHEAST AT 55 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SPALDING...NEWTON AND HENRY COUNTIES...
INCLUDING AREAS AROUND EXPERIMENT...HIGHLAND MILLS...VAUGHN...
ZETELLA...ROVER...ORCHARD HILL...GRIFFIN...WALKER MILL...SUNNY
SIDE...TOWALAGA...LOCUST GROVE...LUELLA...BLACKSVILLE...MCDONOUGH AND
KELLEYTOWN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3356 8409 3353 8404 3365 8393 3374 8391
      3362 8369 3349 8368 3350 8371 3344 8382
      3337 8386 3344 8393 3333 8404 3330 8410
      3328 8409 3325 8412 3318 8421 3319 8432
      3326 8441
TIME...MOT...LOC 0751Z 224DEG 50KT 3327 8425

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:07 AM ESTDense Fog AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more7 hr
Jan 11, 1:57 AM ESTSpecial Weather StatementFFCHarris, Meriwether33 min
Jan 11, 3:20 AM ESTSpecial Weather StatementFFCNewton25 min
Jan 11, 6:18 AM ESTSpecial Weather StatementFFCChattooga, Gordon, Walker, Whitfield27 min
Jan 11, 6:39 AM ESTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk36 min
Jan 11, 6:43 AM ESTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens, Whitfield32 min
Jan 11, 7:03 AM ESTSevere Thunderstorm WarningFFCBartow27 min
Jan 11, 7:11 AM ESTSpecial Weather StatementFFCFannin, Gilmer34 min
Jan 11, 7:13 AM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk32 min
Jan 11, 7:23 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens37 min
Jan 11, 7:29 AM ESTTornado WarningFFCBartow, Cherokee31 min
Jan 11, 7:37 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Paulding23 min
Jan 11, 7:42 AM ESTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Jan 11, 7:44 AM ESTTornado WarningFFCDawson, Lumpkin, Pickens46 min
Jan 11, 8:07 AM ESTSevere Thunderstorm WarningFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall23 min
Jan 11, 8:09 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, DeKalb, Douglas, Fulton, Heard36 min
Jan 11, 8:23 AM ESTSevere Thunderstorm WarningFFCCoweta, Heard, Troup37 min
Jan 11, 8:29 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson16 min
Jan 11, 8:42 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Jackson, Madison48 min
Jan 11, 8:44 AM ESTSevere Thunderstorm WarningFFCClarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more46 min
Jan 11, 8:47 AM ESTSpecial Weather StatementFFCBartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more73 min
Jan 11, 8:50 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more40 min
Jan 11, 9:12 AM ESTFlash Flood WarningFFCDeKalb, Fulton6 hr
Jan 11, 9:29 AM ESTSpecial Weather StatementFFCBanks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more2 hr
Jan 11, 9:30 AM ESTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe30 min
Jan 11, 9:31 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Newton, Pike, Spalding29 min
Jan 11, 9:42 AM ESTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more2 hr
Jan 11, 9:57 AM ESTRiver Flood WarningFFCForsyth, Fulton51 hr
Jan 11, 10:01 AM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more29 min
Jan 11, 10:03 AM ESTRiver Flood WarningFFCGwinnett22 hr
Jan 11, 10:17 AM ESTRiver Flood WarningFFCBarrow, Jackson24 hr
Jan 11, 10:22 AM ESTRiver Flood WarningFFCFulton, Gwinnett24 hr
Jan 11, 10:26 AM ESTRiver Flood WarningFFCGwinnett2 hr
Jan 11, 10:29 AM ESTSpecial Weather StatementFFCGreene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more46 min
Jan 11, 10:32 AM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 11, 10:41 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Jan 11, 11:00 AM ESTSpecial Weather StatementFFCMacon, Marion, Peach, Schley, Stewart, Sumter and 2 more45 min
Jan 11, 11:06 AM ESTRiver Flood WarningFFCForsyth24 hr
Jan 11, 11:19 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more26 min
Jan 11, 11:43 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more47 min
Jan 11, 12:08 PM ESTTornado WarningFFCTwiggs, Wilkinson37 min
Jan 11, 12:18 PM ESTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more72 min
Jan 11, 12:43 PM ESTTornado WarningFFCGlascock, Jefferson, Washington32 min
Jan 11, 12:51 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Pulaski, Wilcox24 min
Jan 11, 12:54 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard43 hr
Jan 11, 1:00 PM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe22 hr
Jan 11, 1:05 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Jan 11, 1:21 PM ESTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Treutlen, Wheeler39 min
Jan 11, 1:59 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler46 min
Jan 11, 2:15 PM ESTSevere Thunderstorm WarningFFCToombs15 min
Jan 11, 4:04 PM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 11, 4:27 PM ESTRiver Flood WarningFFCWhitfield36 hr
Jan 11, 5:51 PM ESTRiver Flood WarningFFCMorgan, Newton24 hr

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.